# SDR SWIA202056391

- Difficulty date: December 18, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5755 · Spoilers
- Part: Nut
- Condition: Corroded
- Location: Spoileron Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SPOILERON MOUNT HINGE MOUNT BOLT NUTS AND KEEPER BOLTS ARE CORRODED.  (C-CHECK) RO 2/21/2021.  DAMAGED HARDWARE WAS REMOVED IAW CRJ 200 AMM 27-64-01-000-801 AND NEW HARDWARE INSTALLED IAW CRJ 200 AMM 27-64-01-400-801.
